I have had upper right abdominal pain and high ALT enzymes the past several months. Also quite fatigued and bloated often. I started taking Losartan 50mg a day, propranolol xl 80mg a day and buspirone 10mg per day just a couple of months prior. I am having a CT scan tomorrow and am a bit nervous. My DAD died of Pancreas cancer at age 56. I am only 41. I also had my gallbladder taken out about 18 months ago. The symptoms are quite similar, except for the elevated enzymes which I never had before. Could this be caused by my medications?
Your pain description is liver pain, not pancreas. Propranolol carries a warning that the patient should be watched if there is liver damage. Most meds filter thru the liver and some can be very hard on it. The ALT is a liver enzyme. It is released if there is any harm to the liver. There are many things other then cancer that can happen to your liver, so I have to say, try to relax and think that it doesn't have to be cancer. If you have to today tell yourself that over and over and over. I know its impossible not to worry about it.
I'll be pulling for you, and put you in my prayers today. I wish you health, let us know what you find out please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2009 • 1 answer
Posted 24 Feb 2012 • 2 answers
Posted 7 May 2013 • 1 answer
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers
Posted 29 Aug 2015 • 2 answers